MathSciNet Relay Station
MathSciNet bibliographic data
MR2070388 35L70 (35B40)
Cavalcanti, Marcelo M.; Domingos Cavalcanti, Valéria N.; Martinez, Patrick Existence and decay rate estimates for the wave equation with nonlinear boundary damping and source term. J. Differential Equations 203 (2004), no. 1, 119–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement